MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PROGUIDE CHRONIC DIALYSIS CATHETER

MERIT MEDICAL SYSTEMS, INC. PROGUIDE CHRONIC DIALYSIS CATHETER
Catalog Number DC01452419
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.
 
Event or Problem Description
The account alleges during the procedure for implantation of a permanent catheter in the right internal jugular vein, the patient experienced a complication related to the medical device.As a result, the procedure was suspended and the catheter was removed.Due to the complexity of the vascular access, the patient was urgently referred to interventional radiology.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation, two videos depicting a leaking catheter were provided.This leak is occurring very close to the location that the catheter may be sutured in place.It is unknown if the catheter was punctured during use or if it arrived damaged.The root cause cannot be determined.A search of the complaint database was performed and no similar complaint for this lot number was found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
PROGUIDE CHRONIC DIALYSIS CATHETER
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key22647402
Report Number1721504-2025-00203
Device Sequence Number8632501
Product Code MSD
UDI-Device Identifier00884450029732
UDI-Public00884450029732
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K090148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDC01452419
Device Lot NumberH3174793
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown